# SDR CHQ00095

- Difficulty date: January 17, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N123
- Make and model: Saab SF340A
- Aircraft serial: 123
- Aircraft time: 30,119 hours, 30,245 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO COARSEN PROBLEM CAUSING ABORTED TAKEOFF.  PILOT ABORTED T/O AND PERFORMED RUN UP AUTO COARSEN, CHECKED GOOD.
